MAUDE Adverse Event Report: ABBOTT VASCULAR RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1007850-15
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001 permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported that during preparation when pulling the stylet from the end of the 4.0 x 15 rx vision stent delivery system, slight resistance was met and the stent became dislodged, still remaining on the stylet.The device was not used and there was no patient involvement.Afterwards the physician manipulated and inflated the device on the table for troubleshooting purposes.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficult to remove could not be tested due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined that the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during preparation when pulling the stylet from the end of the delivery system, slight resistance was met and the stent became dislodged, still remaining on the stylet.The device was not used and there was no patient involvement.Afterwards the physician manipulated and inflated the device on the table for troubleshooting purposes.There were no adverse patient effects and no clinically significant delay in the procedure.Additional information was received confirming that the physician handled the device with bloodied gloves, the device never entered the patient, and the physician never troubleshooted/inflated the device once outside the anatomy.No additional information was provided.

Brand Name
RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8857678
Report Number2024168-2019-10544
Device Sequence Number14082270
Product Code MAF
UDI-Device Identifier08717648050787
UDI-Public08717648050787
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number1007850-15
Device Lot Number7063041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2019
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1